MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ACCESSORY KIT; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW ACCESSORY KIT; INTRODUCER, CATHETER
Catalog Number SA-09847
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported the contamination shield with sheath adapter for temporary venous pacemaker was moist and noted to be filled with clear fluid.The side port is infusing with d5w and inotropes.Patient is stable hemodynamically.No patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "warning: the connection between sheath adapter and sheath must be tightly secured and examined routinely to minimize the risk of disconnection and possible air embolism, blood loss, or exsanguination." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ACCESSORY KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17828598
Report Number9680794-2023-00709
Device Sequence Number7182852
Product Code DYB
UDI-Device Identifier00801902026149
UDI-Public00801902026149
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSA-09847
Device Lot Number13F22L0717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
D5W AND INOTROPES; D5W AND INOTROPES
Patient SexUnknown